# SDR 98ZZZX4174

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12015374001
- Condition: Cracked
- Location: Bs 16128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE-TO-FIN CONNECTING ANGLE AT THE BASE OF THE VERTICAL STABILIZER AT FS 16128.0, A CRACK WAS DISCOVERED TRAVELING BETWEEN TWO FASTENERS.  SUBMITTER STATED POSSIBLY CAUSE AS FATIGUE AND RECOMMENDED A DETAILED VISUAL INSPECTION BE CALLED OUT DURING C-CHECK INSPECTION.
